# SDR FDEA201301170125

- Difficulty date: January 17, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 79,911 hours, 32,808 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 862701
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WITH THE LANDING GEAR HANDLE UP, THE RT GEAR INDICATION NOT UP AND LOCK IN BOTH THE PRIMARY AND SECNDARY INDICATORS. (LIGHT RED)  PERFORMED VISUAL INSP OF RT MLG UPLOCK PROX SENSOR AND NO DEFECTS NOTED, PSEU RTS PASSES  NORMALLY, CHECKED PSEU SENSOR READOUT UNDER RIGGING AND FOUND "RG UP LCHA" HAS HIT 19 OUT OF 20 FLIGHTS.  PERFORMED ADJUST CLEARENCE FOR PROX SENSOR AND TARGET IAW MM 32-61-15-4.  THIS UPLOCK TARGET FOUND TO BE OUT OF LIMITS BY 50MM.   R & R RT MAIN LANDING GEAR UP SENSOR.  IAW MM 32-61-15-4, OPS CHECK NORMAL IAW PSEU.
